Upper bounds on the paired-domination number

Xue-gang CHEN, Wai Chee SHIU, Wai Hong CHAN

Research output: Contribution to journalArticles

10 Citations (Scopus)

Abstract

A set S of vertices in a graph G is a paired-dominating set of G if every vertex of G is adjacent to some vertex in S and the subgraph induced by S contains a perfect matching. The minimum cardinality of a paired-dominating set of G is the paired-domination number of G, denoted by γpr(G). In this work, we present several upper bounds on the paired-domination number interms of the maximum degree, minimum degree, girth and order. Copyright © 2008 Published by Elsevier Ltd.
Original languageEnglish
Pages (from-to)1194-1198
JournalApplied Mathematics Letters
Volume21
Issue number11
DOIs
Publication statusPublished - Nov 2008

Citation

Chen, X.-G., Shiu, W. C., & Chan, W. H. (2008). Upper bounds on the paired-domination number. Applied Mathematics Letters, 21(11), 1194-1198. doi: 10.1016/j.aml.2007.10.029

Keywords

  • Paired-domination number
  • Maximum degree
  • Minimum degree
  • Girth

Fingerprint Dive into the research topics of 'Upper bounds on the paired-domination number'. Together they form a unique fingerprint.